default-icon
Stomach infection
I went to a doctor on 7 may 2016 with stomach and chest pain and he diagnosed it as stomach infection.I took his prescription drugs Drotin Plus,P.B.T. and others for 5 days and my health improved.But after 5 days when duration of medication was over I am again having stomachaches.Should I take the same medicines for few more days.
65 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello, you should understand that stomach pain occur due to numerous reasons like gastritis, food allergies, food poisoning, constipation, lactose intolerance, gastroesophageal reflux disease, ulcers, indigestion one of this might be the cause for your problem. Based on the history you have given it might be due to gastrointestinal infection from the unclean water you are consuming. So I advice you to stop doing that. Complete the course of prescription given to you and Get a opinion of nearest physician for further management if you are still worried.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.